Jordan Derivations on Lie Ideals of ?-Prime Rings

Authors

  • Akhil Chandra Paul Department of Mathematics, University of Rajshahi, Rajshahi-6205
  • Md Mizanor Rahman Department of Mathematics, Jagannath University, Dhaka-1100

DOI:

https://doi.org/10.3329/ganit.v36i0.32768

Keywords:

Lie ideal, ?-square closed Lie ideal, ?-prime ring, Jordan derivation, derivation

Abstract

In this paper we prove that, if U is a s-square closed Lie ideal of a 2-torsion free s-prime ring R and  d: R(R is an additive mapping satisfying d(u2)=d(u)u+ud(u) for all u?U then d(uv)=d(u)v+ud(v) holds for all  u,v?U

GANIT J. Bangladesh Math. Soc.Vol. 36 (2016) 1-5

Downloads

Download data is not yet available.
Abstract
840
PDF
1069

Author Biography

Akhil Chandra Paul, Department of Mathematics, University of Rajshahi, Rajshahi-6205



Downloads

Published

2017-06-03

How to Cite

Paul, A. C., & Rahman, M. M. (2017). Jordan Derivations on Lie Ideals of ?-Prime Rings. GANIT: Journal of Bangladesh Mathematical Society, 36, 1–5. https://doi.org/10.3329/ganit.v36i0.32768

Issue

Section

Articles